# SDR ASAA1057880

- Difficulty date: May 28, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 9,425 hours, 3,057 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12048
- Condition: Out Of Adjust
- Location: Ram Air Door
- Part time: 9,425 hours, 3,057 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK RAM AIR DEFLECTOR DOOR IS NOT OVER CENTERED (VISUALLY VERIFIED). PUSHING ON DOOR IT DOES NOT STAY IN PLACE.  ADJUSTED RIGHT RAM AIR DOOR ACTUATOR ROD PER M/M 21 51 22.  OPS CHECK NORMAL.
